# SDR 2005FA0000900

- Difficulty date: June 14, 2005
- Submitted: June 29, 2005
- Operation: General aviation
- Aircraft: N428BD
- Make and model: Beech A36
- Aircraft serial: E950
- Engine: Cont IO520BA
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 21219
- Part serial: CR2233
- Condition: Contaminated
- Location: Fuel Cell
- Part time: 10 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER NOTED WHITE PARTICLES FROM QUICK DRAINS, INSPECTED, FOUND WHAT OWNER FOUND, WHITE PARTICLES.  REMOVED FUEL BLADDERS.  INSPECTED FOUND WHITE POWDER/ASH ON VARIOUS PLACES OF BOTH FUEL BLADDERS.  FUEL BLADDERS  MFG 7/04 AND 8/04.  WHITE POWDER IS COMING FROM THE INSIDE OF FUEL BLADDERS.  REPLACED BLADDERS WITH NEW FROM MFG UNDER WARRANTY.  MFG IS AWARE OF THIS PROBLEM.  CLEANED COMPLETE SYSTEM.  (K)
